# SDR P2EA2002M017

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 27,557 hours, 22,666 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NO AIR SPEED WAS INDICATED ON CAPTAINS INDICATOR.  SWITCHED TO BOTH ON 1 AND BOTH ON 2 AND PROBLEM REMAINED.  AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  FOUND PITOT FITTING ON NR 1 AIR DATA COMPUTER DEFECTIVE.  REMOVED AND REPLACED FITTING IAW MM CHAPTER 20.  PERFORMED PITOT/STATIC CHECK IAW MM 34-11-00, NO DEFECTS NOTED.
